# SDR SIMA20130702003

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,369 hours, 24,349 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: 14569007409
- Condition: Corroded
- Location: Aileron
- Component: Aileron
- Component part number: 14569000685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT INSPECTION FOUND THE LT AILERON OTBD HINGE FITITNG BOTH HAT BUSHINGS PITTED.  ACFT REMOVED FROM SERVICE.  R & R LT AILERON OTBD HINGE FITTING IAW EO EM-27MR-112. RETURNED TO SERVICE.
